# SDR XNOA01128

- Difficulty date: May 8, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG DOOR LIGHT ILLUMINATED (R GEAR DOOR LT) AFTER T/O.  PERFORMED CHECKLIST, LIGHT EXTINGUISHED.  REMOVED AND REPLACED RT MAIN GEAR DOOR WARNING SWITCH IAW B727 MM 32-62-11.  INSPECTED WIRING.  REPLACED C/P PINS.  SYSTEM CHECKS GOOD.  REFER TO M-12 NR 6494 FOR ORIG SIGN OFF.
